# SDR 05FDEA01266

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP, EXTERIOR UPPER SURFACE MOST UPPER ABOUT 20 INCHES FROM INBD TO OUTBD, FOUND 1 EACH EXISTING REPAIR DOUBLER.
